# SDR DALA2025070805112

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 74,142 hours, 24,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 R1 DOOR WOULD NOT ARM. CORRECTIVE ACTION: REMOVED OBSTACLES FROM GIRT BAR. OPS CK GOOD. (7529292)
